Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Cuthbertson:2010:10.1142/S0219024910006145,
author = {Cuthbertson, C and Pavliotis, G and Rafailidis, A and Wiberg, P},
doi = {10.1142/S0219024910006145},
journal = {International Journal of Theoretical and Applied Finance},
pages = {1131--1147},
title = {Asymptotic analysis for foreign exchange derivatives with stochastic volatility},
url = {http://dx.doi.org/10.1142/S0219024910006145},
volume = {13},
year = {2010}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Cuthbertson,C
AU - Pavliotis,G
AU - Rafailidis,A
AU - Wiberg,P
DO - 10.1142/S0219024910006145
EP - 1147
PY - 2010///
SN - 0219-0249
SP - 1131
TI - Asymptotic analysis for foreign exchange derivatives with stochastic volatility
T2 - International Journal of Theoretical and Applied Finance
UR - http://dx.doi.org/10.1142/S0219024910006145
VL - 13
ER -